Home Beauty & Makeup The Beauty Bar

OMG I wax the skin off my upper lip...how do I prevent scarring?


POST A REPLY
 
Thread Tools
Jun 28, 2012, 6:06am   #16
Samia's Avatar
Easily Distracted!
I am so sorry this happened to you!! Ouch.. like the ladies before me said the silver sulfadiazine should help with the healing, maybe later when the skin is healed try using some almond oil, its great for marks and is also soothing.
Another good one is a mixture of glycerin, rose water and flour, create a pasty dough of this and and apply to the area, I tried this for some burns on my lips it is very soothing.
Jun 28, 2012, 7:39am   #17
lenaofdc's Avatar
Thread Starter
Member
Thank you ladies for the great advice. My husband bought me some maderma and I'll massage it like a PP suggested. I think I'll give the Silvadene a few more days and then move on to the maderma and other oils. I am never waxing again...threading only...
Jun 28, 2012, 2:35pm   #18
Mininana's Avatar
Dino <3
Avene skin restorative cream also known as CICALFATE. I swear it's a miracle cream
Jun 29, 2012, 8:33pm   #19
sammytheMUA's Avatar
Member
the porblem is using vitamin a .. when you use that you really shouldnt be waxing where you apply that.
it thins the skin
so best thing i can say is quit waxing because that will continue to happen as long as you use the vitamin a
Jul 3, 2012, 8:20am   #20
lenaofdc's Avatar
Thread Starter
Member
Just want to update you all: ironically, the scarring in the picture has died down a lot and is nearly invisible now and the side where I thought I had the least amount of damage is the one that left noticable hyperpigmentation! It's not super dark, but still noticable to me. Frustrated by it all but glad the damage has been minimal. I found a ton of you-tube videos on how to self-thread that area so that's what I'll do from now on!
Jul 3, 2012, 8:22am   #21
lenaofdc's Avatar
Thread Starter
Member
Originally Posted by sammytheMUA
the porblem is using vitamin a .. when you use that you really shouldnt be waxing where you apply that.
it thins the skin
so best thing i can say is quit waxing because that will continue to happen as long as you use the vitamin a
Yes, you are right about that. It just took me by surprise because I used a different kind of wax a few weeks ago and nothing bad happened but I guess those few weeks were all it took to make the skin that much more delicate. However, I'm also thinking it's just this particular wax because I have found a lot of similar complaints on the web. Never again!!
Jul 4, 2012, 8:36am   #22
sammytheMUA's Avatar
Member
Originally Posted by lenaofdc
Yes, you are right about that. It just took me by surprise because I used a different kind of wax a few weeks ago and nothing bad happened but I guess those few weeks were all it took to make the skin that much more delicate. However, I'm also thinking it's just this particular wax because I have found a lot of similar complaints on the web. Never again!!
wax could be a problem aswell.
i used this particular wax( cant think of the name) and it took the skin off my arm.
it was so bad, i also think the wax was too hot when she used it.
but then i broke out everywhere i got waxed (arms legs and back) it was so bad
im never body waxing again
Jul 4, 2012, 9:58am   #23
h
Member
have had success with bliss wax.. it is a chamomile based wax that is used

in conjunction with a cleanser & oil afterwards.. very soothing & calming..

have been using this for well over 20 years now... its removed with your

hands not a strip...
Jul 7, 2012, 5:07pm   #24
dearpenny's Avatar
Member
This used to happen to me when I would get my eyebrows waxed. I used all types of prescribed and drugstore acne products as a teen (which may I add, never had acne in the first place). I would get a huge patch of skin waxed right off because my skin was so sensitive to the wax and heat. It was horrible! I found that covering the area with Vaseline or Aquaphor at night with a bandaid helped to reduce the pain and redness. Here's a note, next time you think about getting something waxed stop using any acne medications for a week before.
Aug 7, 2013, 9:24pm   #25
a
Member
Hi lenaofdc,

Unfortunately this same exact thing just happened to me. Worst timing, too! I was wondering just how many days (or even weeks) did it take for the burn to heal? This happened to me last night, exactly a day ago. The burning has subsided (thank goodness) now my skin feels tight and dry, and where the burn is its a bit rough. Does this mean it's scabbing already? It isn't a usual scab color-it's much lighter, a sort of pinkish brown instead of the usual purplish color. Was this the case with yours?
Aug 15, 2013, 1:41am   #26
angelsky1885's Avatar
Member
Oops
Last edited Aug 15, 2013 at 1:42am. Reason: wrong ac.
Aug 15, 2013, 9:07am   #27
katran26's Avatar
Bargain Hunter!
Oh no! that's so sad...have you thought about investing in a home laser device - like the Tria? It never burns, just tings a little, only downside is that you have to wait a few weeks before doing it, but it won't give you problems like waxing does.

I would recommend applying a heavy cream (like Creme Ancienne...which is a miracle worker) twice a day and massaging the area...so sorry you had to go through this!
Sep 8, 2013, 10:42pm   #28
lenaofdc's Avatar
Thread Starter
Member
Originally Posted by acinom180
Hi lenaofdc,

Unfortunately this same exact thing just happened to me. Worst timing, too! I was wondering just how many days (or even weeks) did it take for the burn to heal? This happened to me last night, exactly a day ago. The burning has subsided (thank goodness) now my skin feels tight and dry, and where the burn is its a bit rough. Does this mean it's scabbing already? It isn't a usual scab color-it's much lighter, a sort of pinkish brown instead of the usual purplish color. Was this the case with yours?
Sorry this happened to you! I realize it has been a while but hope you healed! It took me about a week with the aid of a prescription burn cream.
Sep 15, 2013, 7:19am   #29
rainbowrose's Avatar
Member
This exact same thing happened to me once hahaha. It hurt so bad and was so embarrassing. I no longer apply the retinoid cream on my upper lip so that I can wax it, thankfully I don't get much acne there!
POST A REPLY
  HOME Beauty & Makeup The Beauty Bar  
TOP

Thread Tools